Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Numerical values of Goldberg's coefficients in the series for $ {\rm log}(e\sp xe\sp y)$

Authors: Morris Newman and Robert C. Thompson
Journal: Math. Comp. 48 (1987), 265-271
MSC: Primary 17B05; Secondary 11Y99, 17-04
MathSciNet review: 866114
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The coefficients of K. Goldberg in the infinite series for $ \log ({e^x}{e^y})$ for noncommuting x and y are computed as far as words of length twenty.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 17B05, 11Y99, 17-04

Retrieve articles in all journals with MSC: 17B05, 11Y99, 17-04

Additional Information

PII: S 0025-5718(1987)0866114-9
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia